Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Diagnosed with seizures. Experiencing leg pain. Suggest some medication

User rating for this question
Very Good
Answered by

Neurologist, Surgical
Practicing since : 2002
Answered : 173 Questions
I am diagnosed as fits/ seizures

I am experiencing leg problem like could not sit/stand/ for some time need to walk
after few minutes could you suggest me medicine for that problem?

my doctor has prescribed arip mt torrrent, clonotrip for my problem could you suggest your opinion?

I am actually diagnosed as that could lead to fits actually. Right now my problems is
with legs as described.
Posted Mon, 19 Nov 2012 in Brain and Spine
Answered by Dr. Vineet Saggar 1 hour later

Thanks for the query.

I sincerely feel your leg problem is not associated with seizure disorder. Probably you have restless legs.

Accordingly your medicines are good; however we can also look at your serum calcium level, nerve conduction velocity and Arterial colour Doppler of Lower limbs if your symptoms don't resolve.

Discuss with your treating doctor about these possibilities.

Hope this helps. Let me know if you have any other query.


Above answer was peer-reviewed by
Follow-up: Diagnosed with seizures. Experiencing leg pain. Suggest some medication 3 hours later
Sir I have been diagnised as Vitamin D deficiency at level 4 initially and as level 31 1 month back. Doctor has prescribed Shelcal hd and XXXXXXX sachets once in a week for that when vitamin d level is 4.

I have taken that medicine for 1 month when doctor prescribed for 3 months.

I am told i am still deficient by another doctor also in online.

Now as i mentioned am taking Arip mt 15, clonotrol, zolpidem tartrate 5mg and pacitane.

Please let me know if one of the above can be avoided if two has same functionality?

Also please let me know if I need to take shecal hd and XXXXXXX along with the above?
Answered by Dr. Vineet Saggar 56 minutes later
Dear Friend,

The function of two Medicines are different calcitrol and shelcal are used to increased vitamin D and calcium Levels. You should take both of them for reserved benefits. You continue for three months and retest Serum Vitamin D3 levels.

However other medication you are taking are for anxiety probably and sleep deprivation they have no interaction and are for different problems. The second set of drug also improve symptoms of anxiety and vague body aches.

Dr. Vineet
Above answer was peer-reviewed by
Follow-up: Diagnosed with seizures. Experiencing leg pain. Suggest some medication 2 days later

I am experiencing eruction problem and also eruction sustainance problem when I
am using the medicine I told, could you solve my problem?
Answered by Dr. Vineet Saggar 12 minutes later

Medications such as clonotrol, zolpidem and Arip Mt have been reported to cause sexual side effects. They do improve with changes. You need to consult your treating psychiatrist and discuss about it.

Hope this answers your query.

Above answer was peer-reviewed by
Follow-up: Diagnosed with seizures. Experiencing leg pain. Suggest some medication 15 hours later

Zolpidem is taken for sleep disorder, why are other two clonotril -2 and Arip MT taken.

Previously my eruction sustenance problem is solved when I used to take Viagra 100mg.
I actually discontinued and again continuing medicines for sleep disorder.

Could you suggest some medicine for eruction problem?

Answered by Dr. Vineet Saggar 12 hours later
Since erectile dysfunction needs a proper evaluation and Viagra is a prescription drug, I would not be able to prescribe it for you online. You must see your consulting psychiatrist for the same. Clonotril is for stress and sleep both. Arip Mt is for mood disorders.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor